# SDR SWAA2018021919720

- Difficulty date: February 10, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 50,463 hours, 29,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.   REPLACED THE LAMPS IAW AMM.
